# SDR ASAA0010083

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, BS 727B FLOORBEAM LOWER CHORD REPAIR REQUIRED DUE TO DOUBLER HOLE FROM PREVIOUS REPAIR.  REPAIRED PER EA 5310-01836.  (M)
